# SDR CA110429005

- Difficulty date: April 27, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,569 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7520 · Engine Cooling System
- Part: Retainer
- Part number: C4872
- Condition: Broken
- Location: Cooling Baffle
- Part time: 1,391 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE COOLING BAFFLE LOWER LT RETAINING SPRING FOUND BROKEN DURING INSPECTION.  COOLING BAFFLE WAS CONTACTING NR 5 CYLINDER ROCKER BOX OIL RETURN LINE RESULTING IN SUBSTANTIAL CHAFING TO OIL LINE.  RETAINER, SPRING AND OIL LINE REPLACED.
